# SDR AALA202504213894

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 33,309 hours, 13,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND EMERGENCY LIGHT FORWARD OF AFT CARGO DOOR IS INOPERATIVE. RELAMP RIGHT HAND EMERGENCY LIGHT BULB, OPERTIONAL CHECK GOOD. PER AMM 33-51-00.
